Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Gas, acidity, flatulence due to medicinal side-effects. Taking Rexipra-10, Clonotril, anti-depressants. How to get relief?

Hi Doc, I have been taking Rexipra-10 and clonotril .25 since 2 years now, and on anti-depressants sice last 5-6 years now. the current medication is causing me a lot of side effects and the one most severe of them being gas,acidity and flatuence. Please Please Please help me in 1. Getting rid of the side effects. 2.Getting rid of these medications and standing strong. Thanks, Sachin
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
HI SACHIN
YOU DONT HAVE TO WORRY,ITS THE SIDE EFFECT OF THE DRUGS,JUST TO PREVENT THAT TAKE 20 MG OF OMEPRAZOLE OR PANTAPRAZOLE HALF HOUR BEFORE TAKING FOOD.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor